# SDR FXGA201409231436

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT LONGERON 26RT FS 598 INTERNAL FINGER DOUBLER.  LONGERON 26RT FS 598 INTERNAL FINGER DOUBLER IS PILLOWING & CRACKED AT SLICE FITTING LOCATION.  REPAIR THE DOUBLER IAW SRM.
